# SDR DALA2016112209166

- Difficulty date: February 23, 2015
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 75,224 hours, 34,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 55-56
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 44  IN THE AFT CARGO BAY BETWEEN FRAMES 55 AND 56.   REPAIRED THE STRINGER.
